# SDR ASAA2019121191567

- Difficulty date: December 9, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 23,811 hours, 7,701 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Part serial: 131296
- Condition: Inoperative
- Location: Apu
- Part time: 3,588 hours, 6,001 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PER FLIGHT CREW REPORT APU WOULD NOT START FAULT LIGHT ILLUMINATED. GROUNDED - YES. PERFORMED APU BITE PROCEDURE REF B737-900 FIM 49-60 TASK 801 FOUND MX MESSAGE 49-41184 IN CURRENT STATUS. COMPLIED W/ FIM 49-40 TASK 804 THRU STEP F(4) NO ISSUES FOUND W/ WIRING HARNESS. C/W VISUAL INSPECTION OF TAIL CONE AREA NO DEFECTS NOTED. REMOVED AND REPLACED APU IGNITION UNIT IAW B737-900 AMM 49-41-31. APU OPS CHECK OK.
